MULTIPSEUDOPERIODIC WORDS

Blondin Massé, Alexandre; DESMEULES, SARAH; GABOURY, SÉBASTIEN et HALLÉ, SYLVAIN (2013). « MULTIPSEUDOPERIODIC WORDS ». International Journal of Foundations of Computer Science, 24(07), pp. 1153-1166.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (365kB)

Résumé

We consider words over an arbitrary alphabet admitting multiple pseudoperiods according to permutations. We describe the conditions under which such a word exists. Moreover, a natural generalization of Fine and Wilf's Theorem is proved. Finally, we introduce and describe a new family of words sharing properties with the so-called central words. In particular, under some simple conditions, we prove that these words are pseudopalindromes, a result consistent with the fact that central words are palindromes.

Type: Article de revue scientifique
Mots-clés ou Sujets: Pseuperiods; Fine and Wilf's Theorem; permutations
Unité d'appartenance: Faculté des sciences > Département d'informatique
Déposé par: Alexandre Blondin Massé
Date de dépôt: 10 mai 2016 13:10
Dernière modification: 30 mai 2016 14:46
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8434

Statistiques

Voir les statistiques sur cinq ans...